# SDR REXA2024070300492

- Difficulty date: June 10, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH67316337
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR BEAM AT RBL 12 FOUND TO BE CRACKED AT OB LWR CORNER.    REPAIRED IAW MHIRJ REO 690-53-11-1791 DATED 2024-06-26 REV (--).
